# SDR ABXA20240925188

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767-200
- Aircraft serial: 22566
- Aircraft time: 93,421 hours, 27,548 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 7420JD9
- Part serial: NSN
- Condition: Degraded
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE WOULD NOT START ON APU.,ACCOMPLISHED APU OPS AND LEAK CHECK IAW B767 AMM 49-11-00. APU PNEUMATICS WORK GOOD IN ALL MODES. 30-35 PSI. IN MES. FOUND RH ISOLATION SLIP JOINT WITH PNEUMATIC LEAK, SEE LP 38740-91/1 FOR DUCT REPAIR FURTHER T/S REQUIRED.   DURING #2 ENGINE INSPECTION FOUND BAD #1 IGNITER PLUG. REMOVED AND REPLACED RH ENGINE #1 IGNITER PLUG IAW B767 AMM 74-21-01. OPS CHECK GOOD. SEE LOG PAGE 38740-91 ITEM 1. PERFORMED OPS CHECK IAW B767 AMM 71-00-00. OPS CHECK GOOD. NO DEFECTS NOTED APU OPS CHECK GOOD IAW B767 AMM 49-41-00. DI CLEARED. PLACARD REMOVED. NO MX ACTION REQUIRED AT THIS TIME.
REF LP 38740-92/2
